Back to products
Advil Ibuprofen Extra Strength - 72's
Advil Ibuprofen Extra Strength - 72's Original price was: $19.99.Current price is: $12.99.

Advil Cold & Sinus Plus – 20’s

$12.99

Advil Cold & Sinus Plus – 20’s

6 Items sold in last 48 minutes
Add $75.00 to cart and get free shipping!
Description

Description

Advil Cold & Sinus Plus are specially formulated with a powerful decongestant and the Liquid-Fast pain reliever of Advil to give you effective, long lasting relief. You can count on this non-drowsy formula to relieve your toughest cold and sinusitis symptoms, fast. Advil Cold & Sinus is tough on colds like Advil is on pain.

Active Ingredients: 200mg solubilized ibuprofen (free acid and potassium salt) / Pseudoephedrine HCI 30mg

Non-Medicinal Ingredients: D&C yellow no. 10, FD&C red no. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, sorbitol.

Dosage: 200 mg

20 Caplets

Additional information

Additional information

Weight 0.12 kg
polysporin

Advil

Reviews (0)

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Shipping & Delivery